Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abrupt stop of Effexor on my own...side effects?

Posted by mila on May 6, 1999, at 19:21:29

In reply to Abrupt stop of Effexor on my own...side effects?, posted by Cindy on May 6, 1999, at 9:33:00

I became very sick after i got off effexor. I experienced flu-like symptoms and gained weight. This lasted two weeks and then I was fine.

If you have trouble confiding in your doctor, perhaps you should look for another doctor -one with whom you feel more comfortable. It may give you renewed hope in recovering, and this in turn will only benefit your recovery. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mila thread:5650